Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 69, NWS Brownsville, TX

June 2, 2016Brooks County, Kenedy County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Jun 2, 2016, 2:28 PM CDT for Brooks County, Kenedy County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 2:28 PM CDT (19:28 UTC)
Expired
Jun 2, 2016, 3:00 PM CDT
In force
32 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brooks County, TX, Kenedy County, TX

The radar

The Corpus Christi radar (KCRP), 78 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

007 
WUUS54 KBRO 021928
SVRBRO
TXC047-261-022000-
/O.NEW.KBRO.SV.W.0069.160602T1928Z-160602T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
228 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS...
  NORTHEASTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 300 PM CDT

* AT 227 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  AIRPORT ROAD ADDITION...OR 8 MILES SOUTHEAST OF FALFURRIAS...MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS 
           AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO 
           CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO 
           MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE 
           LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. 
           DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  SARITA...AIRPORT ROAD ADDITION...BROOKS COUNTY AIRPORT AND FLOWELLA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2721 9798 2721 9797 2723 9795 2724 9792
      2724 9786 2725 9785 2725 9783 2717 9776
      2698 9810 2712 9823 2726 9808 2726 9799
TIME...MOT...LOC 1927Z 230DEG 22KT 2711 9809 

HAIL...1.00IN
WIND...60MPH
 
$$

TORRES
1 follow-up statement
641 
WWUS54 KBRO 022001
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
301 PM CDT THU JUN 2 2016

TXC047-261-022011-
/O.EXP.KBRO.SV.W.0069.000000T0000Z-160602T2000Z/
KENEDY TX-BROOKS TX-
301 PM CDT THU JUN 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BROWNSVILLE.

LAT...LON 2721 9798 2721 9797 2723 9795 2724 9792
      2724 9786 2725 9785 2725 9783 2717 9776
      2698 9810 2712 9823 2726 9808 2726 9799
TIME...MOT...LOC 2000Z 230DEG 22KT 2711 9809 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:30 AM CDT, 7 hours 58 minutes earlier.

Area forecast discussion, Jun 2, 6:30 AM CDT, 7 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service BROWNSVILLE TX
630 AM CDT THU JUN 2 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Band of showers and a a few thunderstorms have
developed in the past hour, briefly affecting the KMFE and KHRL
airports. Showers and widely scattered, and should be a tempo
impedance to aviation concerns through midmorning. Showers and
thunderstorms will continue through most of the day, with the
possibility of stronger storms impacting airports this afternoon
with gusty winds and low cigs. Stabilization after any storms
should bring cigs upward, while high cirrus remains through the
evening.

&&

.PREV DISCUSSION... /issued 405 AM CDT THU JUN 2 2016/

SHORT TERM (Today through Friday):Expected MCS development overnight
has been generally lackluster, as main midlevel impulse shifted a
bit too far to the north. This leaves Deep South Texas in a tough
predicament. While the midlevel instability decreases through the
morning, WV imagery indicates the main core of the H5 trough
sweeping into south Texas, arriving late this morning/early this
afternoon. Short term models also indicate a sfc trough moving
into the region late this morning, with north winds for the
western valley nudging up against southeasterly gulf flow closer
to the coast. Last night's sounding showed PW values around 1.7,
but models reestablish moisture quickly this morning, reaching
right around 2 inches. With the lack of mixing from convection
during the past 24 hours, daytime surface heating should
destabilize things quickly, and would use the surface trough as
the focus for initialization of convection. Putting all this
together, it's hard to go against a good chance for showers and
thunderstorms today, with the main threat continuing to be
excessive rainfall. If activity does indeed fire this afternoon,
instability from daytime heating and the approaching impulse would
also bring the threat for thunderstorm to produce brief hail and
gusty winds.

As the models are confident of PoPs today, they are also pulling
back considerably on rain forecast for Friday, due to models pushing
the H5 trough axis just to the east, which put south Texas on the
drier and more stable side of the trough. Went ahead and tapered
back the PoP forecast for Friday, focusing rain chances closer to
the coast and offshore. Forecast is still highly dependent on the
final axis progression before it stalls.

LONG TERM (Friday Night through Wednesday):GFS and EC remain in
fair agreement very early in the long term placing the closed low
over SE/SC Texas Friday night and Saturday before differences set
in as the upper low opens up and slowly weakens Sunday through
Monday. As we move into the middle of next week a drier pattern
should set in as the upper trough continues to lose its integrity
as it fills and mid level ridging settles over Northern Texas.

Friday night the closed low tracks SW into a favorable location by
Saturday for another round of showers and thunderstorms. likely
pops continue for most areas Saturday with daytime heating working
with the mid level cold pool and favorable upper diffluence to
get convection going early. localized heavy rain will continue to
be a threat and an extension of the Flash Flood Watch may be
warranted.

Differences set in Sunday/Monday between the GFS and EC on the
placement of the upper trough. GFS has the trough axis along and
east of the Coast and EC is farther west. The GFS favors a much
drier solution with the through axis to our east ushering in very
dry air. The western placement of the EC would favor a wetter
solution. With uncertainty playing a large role will continue to
trend down with the pops with the trough slowly weakening.

Tuesday-Wednesday upper trough weakens considerably with high
pressure building in over Western Texas. Tuesday looks to be the
dry day of the week with some return flow off the Gulf may result
in some isolated daytime convection Wednesday.

Temperatures would continue to trend below normal Saturday into
Sunday with upper low/trough providing plenty of cloud cover the
higher rain chances. temperatures then slowly recover back to the
normal or slightly above as the drier regime settles in. Sun-Tue
mornings could be quiet comfortable at least for June standards
with light winds and somewhat drier air.

MARINE: today through Friday...Winds hovering around 10kts
currently will remain light through the afternoon as a weak trough
moves into Deep South Texas. Only threat for marine concerns today
will be and shower and thunderstorm activity that develops later
today and again on Friday...with locally gusty winds and squalls,
and frequent lightning.

Friday night through Monday...Upper level low pressure over Texas
to keep unsettled weather in the area Saturday and Sunday with a
late season cold front moving through the coastal waters Saturday
night into Sunday. Light SE winds to turn North to Northeast
at moderate speeds Sunday with winds tapering off Monday. Fetch
and duration of the strongest NE winds does not last to long to
impact seas. there might be a short duration of exercise caution
Sunday but no small craft advisories are expected at this time.

&&

.BRO Watches/Warnings/Advisories...
TX...Flash Flood Watch through Friday morning for TXZ248>257.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

64
Hazardous weather outlook, Jun 2, 5:51 AM CDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
551 AM CDT THU JUN 2 2016

TXZ248>257-031100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
551 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS DEEP SOUTH
TEXAS LATER THIS MORNING. SOME STORMS COULD BECOME STRONG TO
SEVERE...WITH GUSTY WINDS...HAIL...FREQUENT LIGHTNING...AND
LOCALIZED HEAVY RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE AREA THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY THROUGH
SUNDAY...WITH LOCALIZED HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GMZ130-132-135-150-155-170-175-031100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
551 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
TODAY AND TONIGHT. MARINERS CAN EXPECT GUSTY WINDS...LOCALLY HEAVY
DOWNPOURS...AND FREQUENT CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE FRIDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 2, 11:01 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1101 AM CDT THU JUN 2 2016

TXZ248-021700-
ZAPATA TX-
1101 AM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAPATA COUNTY UNTIL
NOON CDT...

AT 1059 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER SIESTA SHORES...OR NEAR
ZAPATA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ZAPATA...MEDINA...ZAPATA MIDDLE SCHOOL...MORALES-SANCHEZ...
ZAPATA HIGH SCHOOL...FALCON LAKE ESTATES...
ZAPATA COUNTY PUBLIC LIBRARY...FALCON SHORES...
ZAPATA COUNTY FIRE DEPARTMENT AND FALCON MESA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR FALCON RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2702 9896 2678 9896 2673 9922 2675 9924
      2679 9924 2682 9926 2684 9927 2686 9929
      2687 9932 2688 9933 2691 9932 2692 9933
TIME...MOT...LOC 1559Z 256DEG 23KT 2682 9927

SPEECE
Special weather statement, Jun 2, 12:03 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1203 PM CDT THU JUN 2 2016

TXZ255-257-021800-
INLAND CAMERON TX-COASTAL CAMERON TX-
1203 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLACY AND CENTRAL
CAMERON COUNTIES UNTIL 100 PM CDT...

AT 1202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA
ENCANTADA ELEMENTARY SCHOOL TO 6 MILES SOUTHWEST OF SOUTH POINT.
MOVEMENT WAS NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOS FRESNOS...SOUTH PADRE ISLAND...RANCHO VIEJO...RIO HONDO...
LAURELES...DOWNTOWN BROWNSVILLE...CAMERON PARK...SOUTHMOST...
ARROYO CITY AND OLMITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR LOCALIZED FLOODING.

&&

LAT...LON 2586 9741 2584 9743 2588 9746 2589 9752
      2594 9758 2603 9764 2603 9768 2640 9739
      2641 9738 2635 9738 2639 9722 2607 9716
      2607 9714 2605 9716 2595 9715 2596 9728
      2594 9728 2591 9737 2584 9737
TIME...MOT...LOC 1702Z 219DEG 24KT 2601 9761 2578 9743

SPEECE
Special weather statement, Jun 2, 12:56 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1256 PM CDT THU JUN 2 2016

TXZ257-021830-
COASTAL CAMERON-
1256 PM CDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CAMERON COUNTY...

AT 1255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GARRIA
ELEMENTARY SCHOOL...OR 9 MILES SOUTH OF SOUTH PADRE ISLAND...MOVING
NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTH PADRE ISLAND...PORT ISABEL LIGHTHOUSE...GARRIA ELEMENTARY SCHOOL...
U.S. COAST GUARD STATION...SOUTH PADRE ISLAND CONVENTION CENTER...PORT
ISABEL HIGH SCHOOL...PORT ISABEL CITY HALL...SOUTH PADRE ISLAND POLICE
DEPARTMENT...PORT ISABEL FIRE AND POLICE DEPARTMENT AND SOUTH PADRE
ISLAND BIRDING CENTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2595 9715 2595 9716 2596 9716 2595 9719
      2596 9721 2595 9725 2603 9731 2608 9725
      2608 9722 2611 9722 2610 9721 2608 9721
      2608 9717 2615 9718 2616 9717 2607 9716
      2606 9715 2605 9716 2603 9715
TIME...MOT...LOC 1755Z 229DEG 10KT 2599 9722

TORRES
Local storm report, Jun 2, 1:08 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
108 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     FLOOD            BROWNSVILLE             25.93N  97.48W
06/02/2016                   CAMERON            TX   CITY OFFICIAL

            TRAFFIC DEPARTMENT REPORTED ROAD CLOSURES ALONG PALM
            BLVD AT THE INTERSECTIONS OF MEXICO STREET...ST CHARLES
            STREET..RINGGOLD STREET AND RETAMA STREET IN WEST
            BROWNSVILLE.

&&

EVENT NUMBER BRO1600052

BIRCHFIELD
Special weather statement, Jun 2, 2:12 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
212 PM CDT THU JUN 2 2016

TXZ251-254-256-022000-
INLAND WILLACY TX-COASTAL WILLACY TX-KENEDY TX-
212 PM CDT THU JUN 2 2016

...SPECIAL WEATHER STATEMENT...

AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SAN PERLITA...OR 10 MILES EAST OF RAYMONDVILLE...MOVING NORTHEAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT MANSFIELD...SAN PERLITA...PORT MANSFIELD CHAMBER OF COMMERCE...PORT
MANSFIELD AIRPORT...WILLAMAR...PORFIRIO AND SAN PERLITA HIGH SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2655 9730 2655 9742 2651 9739 2648 9745
      2649 9741 2648 9743 2637 9763 2654 9778
      2679 9749 2677 9746 2674 9746 2674 9747
      2672 9743 2672 9747 2656 9743
TIME...MOT...LOC 1911Z 229DEG 18KT 2651 9761

TORRES

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:37 PM CDTSpecial Weather StatementBROStarr38 min
Jun 2, 12:02 AM CDTAreal Flood AdvisoryBROStarr, Zapata58 min
Jun 2, 5:48 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo87 min
Jun 2, 11:01 AM CDTSpecial Weather StatementBROZapata59 min
Jun 2, 12:03 PM CDTSpecial Weather StatementBROCameron57 min
Jun 2, 12:19 PM CDTAreal Flood AdvisoryBROCameron2 hr
Jun 2, 12:56 PM CDTSpecial Weather StatementBROCameron34 min
Jun 2, 1:43 PM CDTAreal Flood AdvisoryBROCameron62 min
Jun 2, 1:57 PM CDTSpecial Marine WarningBRO33 min
Jun 2, 2:12 PM CDTSpecial Weather StatementBROWillacy48 min
Jun 2, 2:24 PM CDTSpecial Marine WarningBRO51 min
Jun 2, 3:00 PM CDTSpecial Weather StatementBROKenedy30 min
Jun 2, 3:36 PM CDTSpecial Weather StatementBROKenedy54 min
Jun 2, 4:21 PM CDTSpecial Weather StatementBROKenedy39 min
Jun 2, 4:53 PM CDTSpecial Weather StatementBROWillacy37 min
Jun 2, 5:05 PM CDTAreal Flood AdvisoryBROWillacy2 hr
Jun 2, 5:16 PM CDTSpecial Weather StatementBROWillacy29 min
Jun 2, 5:23 PM CDTSevere Thunderstorm WarningBROCameron, Willacy37 min
Jun 2, 5:54 PM CDTSpecial Weather StatementBROWillacy51 min
Jun 2, 5:56 PM CDTSpecial Weather StatementBROCameron49 min
Jun 2, 6:14 PM CDTSpecial Weather StatementBROCameron46 min
Jun 2, 6:18 PM CDTAreal Flood AdvisoryBROHidalgo117 min
Jun 2, 6:55 PM CDTSpecial Weather StatementBROCameron35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.